# SDR UPS203324

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6518620114
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON FORWARD CARGO DOOR, LOWER AFT FRAME.  INSTALLED NEW AFT LOWER FRAME IAW SRM 51-30-2.
